advertisement
Question
Posted by: Antoinette | 2010/09/14

HRT

Doctor, I want to " ween"  myself off HRT, I am just tired of the weight gain, I know I should go to a dr to do this, but I would like to try it on my own please. I read on internet that one should take a tablet every 2nd day for a month, then every 3rd day for a month. Is this correct and may I stop completely then please, or should I continue with another pack, re 1 tablet every 4th day please? Thank you for always being so friendly and helpful, we all appreciate it so much!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Antoinette
Yes you can gradually reduce the dosage in the manner you described, although I think it would be better to do it under your doctor's supervision, so that he can prescribe alternative medication like Menograine if you get severe hot flushes. (Menograine does not contain hormones)
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/09/14

Hallo Antoinette
Yes you can gradually reduce the dosage in the manner you described, although I think it would be better to do it under your doctor's supervision, so that he can prescribe alternative medication like Menograine if you get severe hot flushes. (Menograine does not contain hormones)
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement